# SDR 2004FA0000063

- Difficulty date: December 23, 2003
- Submitted: January 13, 2004
- Operation: General aviation
- Aircraft: N8548F
- Make and model: Bell 47G-3B-1
- Aircraft serial: 6507
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Grip
- Part number: 471202523
- Part serial: 08150801BRE85
- Condition: Cracked
- Location: Thread
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK LIKE INDICATION DETECTED IN THREAD AREA WHICH EXCEEDS 10 PERCENT.  EDDY CURRENT INSPECTION USED.
